See Alike in...

Alike App

Browser

JRavens67

717d

I have been using zoloft for a while now. maybe about a year. I'm at a pretty high dose and I'm worried that it still isn't helping. some days are better than others but for the past couple of months I've been struggling. I mentioned it to my doctor and she brushed it off. I've had depression for so long that I start to feel desperate sometimes for relief. Should I press more for change or let it run its course and give it more time? I just feel kinda lost lately and alone with dealing with it

Top reply
    • JRavens67

      709d

      @Hannah_6 happy belated birthday though! I'm sorry it felt like that on your birthday. I had a very similar experience for mine last month. I never thought it could be maybe like a reaction to experiences or things like that. I've been under a lot more stress lately too

    • Hannah_6

      711d

      It might just be an episode spell from a trigger. Like last night not having my dad around because he was getting better for therapy made me cry yesterday. Nothing like only Dabs and Pen to work last night. I do smoke all 3 to help with anxiety and depression. My medication has side effects (Zoloft) ,so I normally avoid it. I'm on a 50 level dose. It took time to even get this far. Yesterday I had such issues with my anxiety and depression even though it's my birthday. It's personal and probably petty because I'm grown. I get used to stuff so like it hurt my feelings partly just having a party without my dad. It was all just my little brother, mom, and her friend at my parents place. I was still upset most the day though.

      • JRavens67

        709d

        @Hannah_6 happy belated birthday though! I'm sorry it felt like that on your birthday. I had a very similar experience for mine last month. I never thought it could be maybe like a reaction to experiences or things like that. I've been under a lot more stress lately too

    • Rahrah

      712d

      I’ve been on 100mg once a day for the last eight years. I agree that some days are better than others. I had some blood work done just to see where my levels were at and I was magnesium and vitamin d deficient. I noticed a big change when taking magnesium! It’s helped a lot. Best of luck!

      • JRavens67

        709d

        @Rahrah I do know that I am very deficient in vitamin D. I have a high dosage I'm supposed to take. Maybe that could be the key for me. It just always makes my tummy hurt

    • Highly_kade

      712d

      I take vitamin B and Iron as well as a multivitamin which my doctor suggested, it really helped.

      • JRavens67

        709d

        @Highly_kade I may have to try that. My Dr said I could experiment and then didn't suggest anything specifically

    • amandaalsey

      714d

      @JRavens67 how long have you been on this medication? When I first started Lexapro I felt horrible the first few weeks and I found out that's normal. On a lot of anti depressants you feel worst for first few weeks before you feel better. I almost quit taking it until I found that out. Glad I stuck with it, feel better now! Anxiety has subsided quite a bit. Good luck

      • JRavens67

        709d

        @amandaalsey I've been on it about a year now. I've been on my current dosage maybe 8 months. I don't wanna quit it because I feel the alternative is worse. But I don't feel like I feel any better

    • marismith

      717d

      My doctor added Bupropion to my zoloft and it really helped me.

      • JRavens67

        714d

        @marismith that's awesome. I like that there's more than one of you that have said it was helpful

      • Renall

        715d

        @marismith that's great

    • Renall

      717d

      How often do you take it?

      • JRavens67

        714d

        @Renall once a day 200mg

    • Highly_kade

      717d

      I took zoloft for a few years and it tends to have a sort of "expiration" where it begins to not work as well, I'd suggest asking to switch medications or taking a supplement with it to improve your feeling. I also saw taking a variety of vitamins and getting plenty of water and sunlight helped to improve the medication's effectiveness

      • JRavens67

        714d

        @Highly_kade my Dr did say I could experiment with vitamins to find a blend that could help me. I'll have to see what I can find that would help. I would like to change my main medication since I told her from the beginning I'd already tried this one twice with no effect. So she put me on it and increased me to a high dose

    • MaryC

      717d

      My doctor added buspirone to my zoloft & it has really helped

      • JRavens67

        714d

        @MaryC I will have to ask about that and see what can be done. It's been a rough few months of frustration

    • Evey

      717d

      If you need any information on this let me know. Take care

      • JRavens67

        717d

        @Evey thank you for that. I'm gonna look into that

        • Evey

          717d

          @JRavens67 it’s achivetmseast.com

    • Evey

      717d

      Hi, I have experienced depression for so many years . Taken different medications for it. Felt like I could never get better and feel free from it. But I came across one day on Facebook this program that they do it was achieve testing. It helped me I saw amazing results.

☝ This content is generated by our users and it is not a substitute for professional medical advice. Please consult with your physician before making any medical decision

Thank you! Your submission has been received!
Oops! Something went wrong while submitting the form.

Want to chat or share? Download the Alike app now and get complete access to Alike.health's unique features.

Find people who are
experiencing a similar
medical reality

100% Free
100%
Free

Download Alike for the full experience

JOIN

View All

Bupropion

night sweats

paranoid

Valium

sertraline

palpitations

Anxiety (Including GAD)

Depression

palpitations

Depression

Valium

Bupropion